# SDR USAA20100528SB091

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORTED THE EMERGENCY EXIT LIGHTS AT SEAT ROWS 6 AND 8 APPEAR TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHTS WITH NO HELP, THEN PLACED LIGHTS ON MEL 33-19A.  MAINTENANCE REPAIRED INCORRECT SPLICE AT SEAT ROW 8 AND THEN RELAMPED ROW 6 EMERGENCY EXIT LIGHT. OPERATIONAL CHECK OF LIGHTS GOOD.  CLEARED MEL 33-19A.
